# SDR DL73K000682

- Difficulty date: April 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 41,078 hours, 34,747 cycles
- Engine: Pwa JT8D15A
- Engine time: 71,994 hours, 56,964 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bullet
- Part number: 658536915
- Part serial: 687307
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BDL TO FLL, NR 1 ENGINE HAD COMPRESSOR STALLS.  CREW PULLED THROTTLE TO IDLE.  DIVERTED TO BOS.  BOS MTC FOUND NR 1 ENGINE NOSE BULLET DETACHED AND FAN DAMAGE.
